Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9446
Title: Decay of unstable states in the presence of colored noise and random initial conditions. I. Theory of nonlinear relaxation times
Author: Casademunt i Viader, Jaume
Jiménez Aquino, José Inés
Sancho, José M.
Keywords: Fluctuacions (Física)
Soroll
Probabilitats
Mecànica estadística
Processos estocàstics
Fluctuations (Physics)
Noise
Probabilities
Statistical mechanics
Stochastic processes
Issue Date: 1989
Publisher: The American Physical Society
Abstract: The general theory of nonlinear relaxation times is developed for the case of Gaussian colored noise. General expressions are obtained and applied to the study of the characteristic decay time of unstable states in different situations, including white and colored noise, with emphasis on the distributed initial conditions. Universal effects of the coupling between colored noise and random initial conditions are predicted.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.40.5905
It is part of: Physical Review A, 1989, vol. 40, núm. 10, p. 5905-5914.
URI: http://hdl.handle.net/2445/9446
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
38149.pdf1.48 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.